Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 1, pp. 1-18 (1997)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Symbolic Dynamics of Bimodal Maps

J.P. Lampreia and J. Sousa Ramos

Departamento de Matemática, Universidade Nova de Lisboa,
PORTUGAL Departamento Matemática, Instituto Superior Técnico,
Universidade Técnica de Lisboa - PORTUGAL

Abstract: We introduce a matrix that represents the homological behavior of 0-chains and that summarizes the dynamics of bimodal maps of the interval. Using the characteristic polynomial of this matrix we deduce the kneading determinants of bimodal maps.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition